CAN VIAGRA HELP A GIRL CLIMAX?

by Miss Bliss

“I’m finally able to orgasm again,” announces my college friend, Beth.

“You are? That’s great. Did you get a vibrator,” I tease.

“No. My vibrator nearly broke trying to get me there.” She laughs and her eyes shine. “I got off antidepressants and finally, I can come again.”

Luckily for Beth, she was able to get off antidepressants and stay feeling good (she credits this to yoga and a healthier vegetarian diet). Some girls do not have the choice to go off their medications in order to have more fulfilling sex. So what do girls on antidepressants with sexual side effects do? Do they just give up any hope of sexual fulfillment?

IS THE ANSWER VIAGRA FOR WOMEN?

On Tuesday, the Associated Press reported the findings that Viagra – America’s favorite party drug – may help women on antidepressants reach orgasm if they have been having difficulty (CLICK HERE to read the report). 98 women participated in the study, and 72% of the participants who took Viagra stated that the pill improved their sexual satisfaction.

WHY YOU MAY WANT TO ONLY USE VIAGRA ONCE IN A GREAT WHILE (IF EVER)

  • Although the study seems initially promising, it was funded by Pfizer the company that makes Viagra.
  • 43% of the participants who took Viagra reported headaches.
  • Some experienced skin rashes.

IS AN ORGASM WORTH A HEADACHE AND A RASH?

Well, of course it is!

So, darling readers, if you are orgasm-free and on antidepressants, it may just be time to borrow one of your man’s little blue pills… Let me know your thoughts.

XOOXXOXOOX
BLISS WARRIOR
*********************************************************************************************
IF YOU ENJOYED READING THIS BLOG, YOU MAY ENJOY READING:
HOW MANY WAYS CAN YOU CLIMAX?
ASK MISS BLISS: MAKE MY BRAIN COME
*********************************************************************************************

{ 7 comments… read them below or add one }

Misses Kisses July 25, 2008 at 11:31 am

sounds fabulous!

Reply

hey jude July 25, 2008 at 11:32 am

According to the current issue of Women’s Health, pg 100, the German Company Boehringer Ingelheim is currently conducting a study on a drug called ‘flibanserin’which works by reducing seratonin at the receptor in the brain responsible for sexual desire. This is probably WHY Pfizer is announcing this. I have often wondered if Viagara would work for women, or would intensify the orgasms I have. My man takes only half a pill each night,because of his high blood pressure, and it is enough to work both all night AND the morning after (we’ve done it up to 10 times in 12 hours, in our beginning bliss days!!!) I do not trust Pfizer. There is no reason why the pills need to cost $15 EACH, even WITH insurance!!!! I believe that Pfizer gives politicians buckets of Viagara in exchange for their own version of ‘sexual financial favors’, and I do not believe there will EVER be a generic Viagara available. We’ve had success buying from India over the internet–there is no logical reason why the price is held artificially high in the US except greed!!! Of course Pfizer wants to market to women!!! The study on the German drug should be finished by the end of the year, and available for review by the FDA by late 2009, but I ‘ll bet anyone $100 Viagara SOMEHOW gets theirs approved first!!!

Posted by hey jude

Reply

tamara July 25, 2008 at 11:32 am

I took viagra once, it didn’t do anything for me.

But go ahead and try it if you want.

I recommend studying Tantra.

Reply

DevilDoll July 25, 2008 at 11:32 am

I’ve never had a problem climaxing, but I do appreciate the info. I only use Viagra when the guy can’t get it up the third time :)
XoXo!!

Reply

Natas Gold July 25, 2008 at 11:47 am

I hear in a recent medical report that it helps womenthat take anti-depressents. It does not help them become closer but does help them orgasm better. My girlfriend is on medication and is Bi and finally coming out of the closet so I am helping her.

Reply

Chris July 25, 2008 at 11:47 am

No all it did was give me a bad migraine..Or i was unfortunate and got bad luck..lol

Reply

Amy July 28, 2008 at 7:49 am

This is great! Sometimes I have a problem climaxing. I have about 50 days worth of prozac and I am done. I hate that shit:( A healthy diet a yoga sounds like it will help with my depression. Thanks everyone!

Reply

Leave a Comment

Previous post:

Next post: